# SDR DL757021278

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR, CORROSION WAS FOUND ON THE FUSELAGE SKIN AT THE LOWER AFT VHF ANTENNA CUTOUT AT FS 1473 AND RBL 3.  THE CUTOUT WAS ENLARGED TO REMOVE ALL DAMAGE AND REPAIRED WITH 2 EXTERNAL REPAIR DOUBLERS PER ER/A 383865-14, REV A.
